Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Was taking depo injections, now discontinued. Not having periods since then. Having sore abdomen. Reason?

I was having depo injection for 5 yrs, and have now stopped. I haven t had my periods yet since I stopped the injection which has been nearly 4 months now. I have recently noticed my abdominal area is becoming very sore. It feels sore on left and right side, if I press it its more painful. I am worried what that could be. I understand that it can take a while for your periods to come back but why abdominal pains?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
Delayed return of fertility and irregular cycles may occur after discontinuation of treatment.
Abdominal pains have no relation with this but you should do a consult with your gyn. to rule out the ovarian cysts or masses ,or other causes.
At least you should do an ultrasound.
Take care of your self
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor